# SDR DALA2024050204857

- Difficulty date: April 28, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,524 hours, 33,452 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR PER ERA 617155-14AD REQUIRES DTE FOLLOW UP PRIOR TO 71,336 TOTAL FLIGHT CYCLES. CC/A: REVISE / UPDATE ERA 617155-14AD WITH DTE RESULTS PRIOR TO 71,336 TOTAL FLIGHT CYCLES. (LP: 0316349
